# SDR ASAA0872788

- Difficulty date: March 12, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A851110
- Condition: Damaged
- Location: Bs 323-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMP DOOR SURROUND RT WEB SCRATCHED ABOVE LATCH FITTING E/E COMPARTMENT DOOR SURROUND RT FRAME WEB AT BS 328 BS 355 RBL 11.5 WL 150.  REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 51 40 02.
